MAUDE Adverse Event Report: BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD

BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD
Catalog Number 366604
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd minidraw¿ sst¿ capillary blood collection tube there was hemolysis in the sample of 1 device.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, therefore 45 retention samples were evaluated by visual examination, and no issues were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has not been confirmed for the indicated failure mode hemolysis.Bd was not able to identify a definitive root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd minidraw¿ sst¿ capillary blood collection tube there was hemolysis in the sample of 1 device.No adverse impact was reported regarding the patient or use.

Brand Name
BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE
Common Device Name
CAPILLARY BLOOD COLLECTION TUBE IVD
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23465560
Report Number2618282-2025-00122
Device Sequence Number8870650
Product Code JKA
UDI-Device Identifier00382903666041
UDI-Public(01)00382903666041(17)260131(10)4222836
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number366604
Device Lot Number4222836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown